ResearcherID Thomson Reuters  

Andrews, Jeffrey J
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: O-2639-2015
URL: http://www.researcherid.com/rid/O-2639-2015
ORCID: http://orcid.org/0000-0001-5261-3923
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: TODAY A DUO, BUT ONCE A TRIO? THE DOUBLE WHITE DWARF HS 2220+2146 MAY BE A POST-BLUE STRAGGLER BINARY
 Author(s): Andrews, Jeff J.; Agueros, Marcel; Brown, Warren R.; et al.
 Source: Astrophysical Journal Volume: 828 Issue: 1 Published: SEP 1 2016
 Times Cited: 1
 DOI: 10.3847/0004-637X/828/1/38
added
10-Jan-17
2.  Title: CONSTRAINTS ON THE INITIAL-FINAL MASS RELATION FROM WIDE DOUBLE WHITE DWARFS
 Author(s): Andrews, Jeff J.; Agueeros, Marcel A.; Gianninas, A.; et al.
 Source: Astrophysical Journal Volume: 815 Issue: 1 Published: DEC 10 2015
 Times Cited: 8
 DOI: 10.1088/0004-637X/815/1/63
added
10-Jan-17
3.  Title: EVOLUTIONARY CHANNELS FOR THE FORMATION OF DOUBLE NEUTRON STARS
 Author(s): Andrews, J. J.; Farr, W. M.; Kalogera, V.; et al.
 Source: Astrophysical Journal Volume: 801 Issue: 1 Pages: 16 Published: 2015
 Times Cited: 3
 DOI: 10.1088/0004-637x/801/1/32
added
20-Nov-15
4.  Title: EVOLUTIONARY CHANNELS FOR THE FORMATION OF DOUBLE NEUTRON STARS
 Author(s): Andrews, J. J.; Farr, W. M.; Kalogera, V.; et al.
 Source: Astrophysical Journal Volume: 801 Issue: 1 Pages: 16 Published: 2015
 Times Cited: 3
 DOI: 10.1088/0004-637x/801/1/32
added
20-Nov-15
5.  Title: THE MASS DISTRIBUTION OF COMPANIONS TO LOW-MASS WHITE DWARFS
 Author(s): Andrews, Jeff J.; Price-Whelan, Adrian M.; Agueeros, Marcel A.
 Source: Astrophysical Journal Letters Volume: 797 Issue: 2 Published: DEC 20 2014
 Times Cited: 10
 DOI: 10.1088/2041-8205/797/2/L32
added
10-Jan-17
6.  Title: COMMON PROPER-MOTION WIDE WHITE DWARF BINARIES SELECTED FROM THE SLOAN DIGITAL SKY SURVEY
 Author(s): Andrews, Jeff J.; Agueeros, Marcel A.; Belczynski, Krzysztof; et al.
 Source: Astrophysical Journal Volume: 757 Issue: 2 Published: OCT 1 2012
 Times Cited: 7
 DOI: 10.1088/0004-637X/757/2/170
added
10-Jan-17
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: